REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/5557
Tytuł: Some Algebraic Properties of Polynomial Rings
Autorzy: Schwarzweller, Christoph
Korniłowicz, Artur
Rowinska-Schwarzweller, Agnieszka
Słowa kluczowe: polynomial
polynomial ring
polynomial GCD
Data wydania: 2016
Data dodania: 2-cze-2017
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 24, Issue 3, pp. 227-237
Abstrakt: In this article we extend the algebraic theory of polynomial rings, formalized in Mizar [1], based on [2], [3]. After introducing constant and monic polynomials we present the canonical embedding of R into R[X] and deal with both unit and irreducible elements. We also define polynomial GCDs and show that for fields F and irreducible polynomials p the field F[X]/<p> is isomorphic to the field of polynomials with degree smaller than the one of p.
Afiliacja: Schwarzweller Christoph - Institute of Computer Science University of Gdansk, Poland
Korniłowicz Artur - Institute of Informatics University of Białystok, Poland
Rowinska-Schwarzweller Agnieszka - Sopot Poland
URI: http://hdl.handle.net/11320/5557
DOI: 10.1515/forma-2016-0019
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2016, Volume 24, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2016-0019.pdf239,69 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons